Florida, 2016

Tornado and Damaging Wind in Florida, September 13, 2016

September 13, 2016 · NWS MLB · 3 events in 3 counties and zones

A tropical disturbance, with a well-defined surface circulation, moved onshore near Vero Beach during the early morning hours, then lifted northward along the coast to Volusia County (and beyond) through the evening. By late evening, the system was upgraded to Tropical Storm Julia, as it approached Jacksonville.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$45,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MLB wrote it up.

A tropical disturbance, with a well-defined surface circulation, moved onshore near Vero Beach during the early morning hours, then lifted northward along the coast to Volusia County (and beyond) through the evening. By late evening, the system was upgraded to Tropical Storm Julia, as it approached Jacksonville. A rainband associated with the system spawned an EF-0 tornado in southern Brevard County during the early afternoon, resulting in damage to a few residences. Other passing rainbands, produced strong wind gusts along the coast of Brevard and Volusia Counties, one of which resulted in damage to a home in Edgewater. A funnel cloud was also sighted in Lake County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before the first event at Sep 13, 10:30 AM EST, 0 minutes earlier.

Area forecast discussion, Sep 13, 10:30 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1130 AM EDT TUE SEP 13 2016

.DISCUSSION...

...Weak tropical low to bring heavy rainfall in numerous showers and
squalls with isolated storms...

.Update...Sustained winds the last few hours support wind advisory
conditions along the Volusia county coast and beaches north of the low center.
Winds have been increased with sustained winds 20-25 mph with gusts
to around 35 mph along the coast, stronger to 40-45 mph with onshore
moving showers and storms. Grid/ZFP/NPW updates sent.

.Previous Update...Surface low pressure lifting slowly northward this
morning currently approaching Titusville. Short range model
forecasts had a more northwest motion through the day and have
updated wind grids to take account the current wind observations and
radar trends with respect to the low center which will track closer
to the east coast as it makes it way northward this afternoon. This
will keep heavy rainfall risk continuing from northern Brevard into
Volusia county close to the low center and then expect a SSW/SW
oriented band of convection to form from srn Brevard/srn Osceola
back SSW/SW toward the Treasure coast and Lake Okeechobee into the
afternoon with daytime heating. Highs will be held down mainly in
the mid 80s with prevalent cloud cover and high precip coverage.

.Previous Update...Early morning updates to increase winds from
northern Brevard to Volusia county along the coast with breezy
conditions through the day. Also, the small craft advisory was
expanded to the Brevard/Volusia near shore waters with seas to 7
feet at Buoy 41113 4 nautical miles northeast of the entrance to
Port Canaveral. Seas were increased to 6 to 8 feet offshore. Minimum
pressure recorded at Melbourne airport was 29.84 inches at 537 am
this morning with low pressure passage near Melbourne.

Previous Discussion...

Today/tonight...Radar derived low level circulation center of
tropical disturbance moved ashore near KVRB around 07Z. Short range
and mesoscale models consistent with general trend of low crossing
central and north-central peninsula today and reaching vicinity of
northeast Gulf this evening or early Wednesday. Regardless of exact
trajectory, strong moisture convergence and synoptic scale ascent
will impact CWA today into tonight east of inverted trough axis.

Areas of rain with embedded bands of heavy showers and isolated
lightning storms will move onshore from the Atlantic, with
categorical POPs areawide today and this evening, then diminishing
coverage late at night, especially inland. Periods of heavy rain
expected across much of CWA, however greatest accumulations most
likely near the coast as repeated rains occur and some training
cells possible. Average precip totals by sunrise Wednesday 2-3
inches along the coast with isolated higher amounts of 4-5 inches
possible, and 1-2 inches inland. Given antecedent soil moisture
conditions, it should take 3.5/4.5/5.0 inches of rain over 1/3/6
hours respectively for more than minor flooding, so do not intent to
issue flood watch at this time. USAF wind profiler at Cape Canaveral
currently measuring 25+ kt within/above boundary layer, vertical
mixing within heavy showers will produce gusts 25-30 knots. Max
temps near or a few degrees below climo today given extensive clouds
and precipitation. Mins several degrees above climo tonight along
the coast.

Wednesday-Friday...What remains of the weak low will be near or just
north of Apalachee bay early Wednesday morning, then dampen out as
it moves NW-NNW by Wed evening. Atlantic high pressure ridge will
reassert its influence in the wake of the low, while residual high
PWAT air, especially across the northern CWA, keeps rain chances
above normal through the period. Given the moisture profile and
weakening steering flow, locally heavy rainfall amounts appear quite
likely each afternoon/early evening. Temps remain near climo...
mainly upper 80s for maxes and mid-upper 70s for mins.

Saturday-Tuesday...Diurnal convective pattern will return closer to
climatological norm as the deep layer mean Atlantic ridge remains
north of Florida. Slight drying indicated as the low level flow
backs slightly from ESE to E, with patten favoring the interior and
western peninsula for highest rain chances. Temps look to be fairly
close to normal.

&&

.AVIATION...Increasing coverage of showers and isolated storms
becoming numerous, then lessening during the evening. Have included
prevailing MVFR CIGS/VSBY generally sunrise til sunset for all TAF
sites, with VCSH for earlier/later periods. Gusts to 25-30 knots
possible in heavy showers, especially for coastal sites.

&&

.MARINE...Today/tonight...E/SE surge up to 20 knots nearshore and 20-
25 knots offshore will lessen some from south to north during the
afternoon, reaching 10-15 kt tonight. Seas up to 6 to 8 feet across
the nrn waters into the afternoon hours. Winds expected to decrease
below SCA levels across the nrn waters Tonight as low pressure moves
N/NW further away from the area.

Wednesday-Saturday...Local pressure gradient, briefly tightened by
the passage of the tropical low, will slacken a bit as Atlantic high
pressure rebuilds well to the NE of FL. Wind/seas will average 10-
15KT and 3-4FT through mid-late week. Lingering high coverage of
marine showers/storms Wednesday will gradually decrease into this
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  84  75  88  75 /  90  70  70  40
MCO  86  73  89  75 /  90  50  70  40
MLB  86  75  88  76 /  90  60  60  40
VRB  86  75  88  76 /  80  50  50  30
LEE  87  75  89  76 /  90  50  70  40
SFB  87  74  89  75 /  90  70  70  40
ORL  86  74  89  76 /  90  50  70  40
FPR  86  74  88  75 /  80  50  50  30

&&

.MLB Watches/Warnings/Advisories...
FL...Wind Advisory until 4 PM EDT this afternoon for Coastal Volusia
     County.

AM...Small Craft Advisory until 8 PM EDT this evening for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
     to Volusia-Brevard County Line 20-60 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 20-60 nm.

&&

Volkmer/Weitlich/Glitto
Hazardous weather outlook, Sep 13, 10:19 AM EST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1119 AM EDT TUE SEP 13 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-140000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1119 AM EDT TUE SEP 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
DEEP MOISTURE ASSOCIATED WITH A WEAK TROPICAL LOW MOVING
NORTHWEST ACROSS NORTH CENTRAL FLORIDA THIS AFTERNOON WILL RESULT
IN NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING ACROSS
THE REGION. ISOLATED STRONGER SHOWERS AND STORMS WILL HAVE THE
POTENTIAL TO PRODUCE STRONG WIND GUSTS UP TO 40 TO 50 MPH AND
WHILE THREAT WILL REMAIN LOW...AN ISOLATED TORNADO THREAT WILL
EXIST WITH ONSHORE MOVING SQUALLS MAINLY ACROSS VOLUSIA COUNTY.

WHILE THE FREQUENCY OF CLOUD TO GROUND LIGHTNING IS EXPECTED TO BE
LOW TODAY...SUCH STRIKES OFTEN CATCH PEOPLE OFF GUARD. IF YOU HEAR
THUNDER...MOVE QUICKLY TO A SAFE LOCATION INDOORS AND REMEMBER
THAT EVERY LIGHTNING STRIKE IS POTENTIALLY DEADLY.

.FLOOD IMPACT...
BANDS OF RAIN WITH EMBEDDED HEAVY SHOWERS AND ISOLATED THUNDERSTORMS
WILL SPREAD ONSHORE FROM THE ATLANTIC THROUGHOUT THE DAY AND INTO
THE EVENING. MOST AREAS WILL EXPERIENCE SEVERAL PERIODS OF RAIN.
AVERAGE RAINFALL TOTALS BY SUNRISE WEDNESDAY ARE EXPECTED TO REACH
2 TO 3 INCHES NEAR THE COAST...WITH ISOLATED TOTALS OF 4 TO 5
INCHES POSSIBLE MAINLY ACROSS BREVARD AND VOLUSIA COUNTIES.
TEMPORARY MINOR FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS MAY
OCCUR. FARTHER INLAND...RAINFALL TOTALS OF ONE TO TWO INCHES ARE
MOST LIKELY...BUT WITH A FEW SPOTS POSSIBLY RECEIVING HIGHER
ACCUMULATIONS. NEVER CHANCE DRIVING THROUGH WATER OF AN UNKNOWN
DEPTH...SEEK AN ALTERNATE ROUTE.

.HIGH WIND IMPACT...
EASTERLY WINDS UP TO 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR
ALONG THE COAST OF VOLUSIA COUNTY THROUGH THIS AFTERNOON...WHICH
CAN BLOW LIGHTWEIGHT OBJECTS AROUND AND LEAD TO HAZARDOUS BOATING
CONDITIONS IN THE INTRACOASTAL WATERS AND INLAND LAKES. A WIND
ADVISORY IS IN EFFECT FOR THIS AREA.

.RIP CURRENT IMPACT...
ONSHORE WINDS COMBINED WITH A LINGERING SMALL SWELL WILL RESULT IN
ROUGH SURF AND A MODERATE RISK OF RIP CURRENTS TODAY.

.MARINE THUNDERSTORM GUST IMPACT...
WIND GUSTS IN EXCESS OF 34 KNOTS WILL BE POSSIBLE IN ISOLATED
STRONGER SHOWERS AND SQUALLS...ESPECIALLY THOSE THAT MOVE ONSHORE
FROM THE CAPE NORTHWARD TODAY. ELSEWHERE GUSTS TO 25 KNOTS WILL
LIKELY ACCOMPANY MANY OF THE HEAVY SHOWERS INTO THIS AFTERNOON.
THE HIGHEST FREQUENCY AND STRONGEST GUSTS WILL OCCUR NEAR THE
COAST AND OVER THE ATLANTIC...HOWEVER GUSTY WINDS WITHIN SHOWERS
WILL ALSO SPREAD ACROSS INLAND LAKES.

.WATERSPOUT IMPACT...
ISOLATED WATERSPOUTS ARE POSSIBLE IN RAIN BANDS MOVING NORTHWARD
OVER THE ATLANTIC WATERS THIS AFTERNOON.

.WIND AND SEA IMPACT...
SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WILL OCCUR OVER THE COASTAL
WATERS NORTH OF SEBASTIAN INLET TODAY...WITH WINDS OF 15 TO 20
KNOTS FARTHER SOUTH. THESE WINDS WILL DRIVE SEAS OF 6 TO 8 FEET.
WINDS AND SEAS WILL LESSEN SOMEWHAT TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
LINGERING HIGH MOISTURE WILL KEEP RAIN CHANCES ABOVE NORMAL
THROUGH LATE IN THE WEEK...ALTHOUGH NOT AS HIGH OF A COVERAGE AS
TODAY. PERIODS OF HEAVY RAIN WILL AGAIN BE POSSIBLE WEDNESDAY.
SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED OVER THE WEEKEND
INTO EARLY NEXT WEEK...AS A MORE TYPICAL MID SEPTEMBER RAINFALL
PATTERN RETURNS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO REPORT MEASUREMENTS OF RAIN AT OR ABOVE
THREE INCHES AND...OR OBSERVATIONS OF ANY ROADWAYS BECOMING NEARLY
IMPASSIBLE DUE TO STANDING WATER.

SPRATT/WEITLICH

In the hours before

Local storm report, Sep 13, 8:59 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
959 AM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND GST     4 NE CAPE CANAVERAL     28.44N 80.56W
09/13/2016  M41.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-020. UPDATED FOR HIGHER VALUE THAN
            OCCURRED EARLIER.

0950 AM     TSTM WND GST     5 N CAPE CANAVERAL      28.46N 80.59W
09/13/2016  M44.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-403.

0950 AM     TSTM WND GST     3 W CAPE CANAVERAL      28.40N 80.65W
09/13/2016  M44.00 MPH       AMZ552             FL   OTHER FEDERAL

            USAF WIND TOWER KSC-300. UPDATED FOR A HIGHER VALUE THAN
            OCCURRED EARLIER.

&&

PG
Local storm report, Sep 13, 9:15 AM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     TSTM WND GST     5 N PORT CANAVERAL      28.48N 80.59W
09/13/2016  M39.00 MPH       BREVARD            FL   AWOS

            FROM CCAFS SKID STRIP.

1000 AM     TSTM WND GST     5 NE PORT CANAVERAL     28.46N 80.53W
09/13/2016  M46.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-003, UPDATED AGAIN FOR HIGHER GUST
            THAN OCCURRED EARLIER AT THIS LOCATION.

1000 AM     TSTM WND GST     4 NE CAPE CANAVERAL     28.44N 80.56W
09/13/2016  M43.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-020. UPDATED AGAIN FOR HIGHER VALUE
            THAN OCCURRED EARLIER.

&&

PG
Local storm report, Sep 13, 9:39 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1039 AM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     TSTM WND GST     3 SW PLAYALINDA BEACH   28.62N 80.66W
09/13/2016  M43.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-3132.

1030 AM     TSTM WND GST     2 S PLAYALINDA BEACH    28.61N 80.62W
09/13/2016  E44.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-211.

1030 AM     TSTM WND GST     3 SSW PLAYALINDA BEACH  28.60N 80.64W
09/13/2016  M40.00 MPH       BREVARD            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-311.

&&

PG
Local storm report, Sep 13, 9:54 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1054 AM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND GST     4 N HAULOVER CANAL      28.80N 80.74W
09/13/2016  M39.00 MPH       VOLUSIA            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-022.

&&

PG
Local storm report, Sep 13, 10:04 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
1104 AM EDT TUE SEP 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND GST     4 N HAULOVER CANAL      28.80N 80.74W
09/13/2016  M44.00 MPH       VOLUSIA            FL   OTHER FEDERAL

            USAF WIND TOWER KSC-022. UPDATED FOR HIGHER VALUE THAN
            OCCURRED EARLIER.

&&

PG
Special weather statement, Sep 13, 10:28 AM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1128 AM EDT TUE SEP 13 2016

FLZ141-131630-
COASTAL VOLUSIA COUNTY FL-
1128 AM EDT TUE SEP 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VOLUSIA COUNTY UNTIL
1230 PM EDT...

AT 1128 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER EDGEWATER...MOVING WEST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT ORANGE...NEW SMYRNA BEACH...EDGEWATER...
OAK HILL AND BETHUNE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2908 8089 2891 8076 2888 8076 2887 8096
      2912 8105
TIME...MOT...LOC 1528Z 095DEG 6KT 2898 8087

WEITLICH

The radar

The Melbourne radar (KMLB), 99 km away, was scanning. The volume nearest the first event began at 15:29 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind, 1 tornado, 1 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Volusia

When
September 13, 10:30 AM EST
Where
Volusia County, 0.37 mi SSW of Edgewater
Measured
48 kt (55 mph) estimated gust
Property damage
$5,000
Reported by
Newspaper
Coordinates
28.975, -80.902

A corner of a metal, secondary roof (overlying the original roof) on a manufactured home in Edgewater was peeled back due to strong wind gusts as a rainband with heavy showers and thunderstorms moved onshore and inland. The original roof was not damaged. A nearby mesonet site recorded wind gusts of 45-55 mph as the rainband moved by.

Tornado, Brevard

When
September 13, 12:51 PM EST to 12:59 PM EST
Where
Brevard County, 3.22 mi WSW of Micco to 1.45 mi SW of Grant
Rating
EF0
Path length
3.47 mi
Path width
250 yd
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
27.863, -80.549

An eyewitness report documented the onset of the tornado within the St. Sebastian River Preserve State Park, south of Micco Road and west of the town of Micco, in far southern Brevard County. Based on results from a NWS damage survey and other eyewitness reports (including photographs), the tornado moved in a northerly direction for approximately 3.5 miles before lifting south of Grant Road. The tornado was rated as an EF-0, with maximum winds estimated at 75-85 mph.

The discontinuous damage path occurred within a mostly rural area within the town of Grant-Valkaria, with damage to a two block area that included Orchid Tree Drive, Cottonwood Drive and Crepe Myrtle Drive. An RV at the south end of Cottonwood Drive was toppled onto its side and a large mango tree was uprooted. Farther north, toward the middle of Orchid Tree Drive, a single family home had a large patio enclosure destroyed. The patio was connected securely to the home, resulting in a large portion of the home's roof also being removed. Debris was carried downstream over 100 yards in a northwest direction. A few additional homes nearby experienced minor soft and shingle damage. Numerous large tree branches were downed or damaged throughout the neighborhood. DI2, DOD4 LB; DI3, DOD5 LB; DI27, DOD2, EXP.

Funnel Cloud, Lake

When
September 13, 6:16 PM EST
Where
Lake County, 3.19 mi NE of Emerald
Reported by
Social Media
Coordinates
28.983, -81.783

A social media report and photograph, relayed via an Orlando TV station, confirmed a funnel cloud near the intersection of Country Roads 452 and 42 in Umatilla.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2016Every state in 2016This day in weather historyThe tornado archive for Florida, 2016Warnings in Florida, September 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 650123, 650118, 650121.